# SDR ASAA0410537

- Difficulty date: November 16, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FUSELAGE EXTERIOR LOWER SKIN CORRODED FROM STATION 927 TO 947 BETWEEN 26L AND 27L.  REMOVED DAMAGE, AND EXISTING DOUBLER, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW AS AND AAR EA.  (M)
